# SDR ASAA0741704

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Shear Tie
- Part number: 697462911
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON RIGHT SIDE END PANEL SUPPORT BRACKET IS CRACKED.  BRACKET REPLACED WITH NEW PART.
